# SDR SWAA990504

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31591
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FWD ENTRY DOOR ESCAPE SLIDE FELL OUT UPON OPENING THE DOOR.  STOWED FWD ENTRY DOOR SLIDE ASSY AND SECURED PACK COVER PER MM.
